# SDR AALA20130109017

- Difficulty date: January 9, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 41,183 hours, 16,740 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SEA - CREW REPORTED DURING APPROACH FLAPS STUCK AT APPROXIMATELY 2 DEGREES.  EXTENDED FLAPS TO 15 USING ALTERNATE FLAP SYSTEM PER QRH.  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  REPLACED FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
